CSN Login
Members Online: 8

You are here

Painful, irritated foot

Bellen
Posts: 281
Joined: Aug 2016

I have a red, irritated area on the joint that joins the second toe near the ball of my foot.  It was really red along the joint line and quite painful to walk.  Went to clinic and got oral antibiotic (10 days) and antibiotic cream - now a blister has appeared.  Wondering if this is from chemo - having folfiri (irinotecan plus other). And wondering if there is a cream to use on my feet to prevent this in the future.  I know oxyplatin causes foot/hand issues, but not having oxyplatin (irinotecan instead) - wondering if part of my chemo causes skin problems too.  The skin around my port is very sensitive to the tape and I have two pimple-type bumps on port stitch line that Radiologist does not know what causes them.  Very frustrating - to add this all to all the other chemo side effects.  Really can't walk properly right now until blister goes away.  Any good cream that anyone can recommend for feet (For the future)?  Thank you for suggestions.  Best to all.

Subscribe to Comments for "Painful, irritated foot"